MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ5084
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 09/2021).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly failed to deflate.It was further reported that the balloon was pulled back through the sheath and removed as single unit.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one conquest pta dilatation catheter was returned for the evaluation.Visual evaluation was performed and device appeared as a bloody.No any other anomalies noted.During functional test balloon was inflated by using an in-house presto inflation device and it was able to inflate and maintain the pressure.Then balloon was deflated and its noted that its taking more time to deflate.Balloon took 39 seconds to deflate completely.Then catheter was cut at the point where no kinks were present.Then the distal segment was inflated using a touhy adapter.The balloon inflated and maintained pressure.Then the balloon was deflated and it's took 22 seconds to deflate completely.No further testing was performed.Therefore, the investigation is confirmed for the reported deflation problem , as deflation time of the balloon was above the specification of 35 seconds.A definitive root cause for the deflation problem could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 09/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11145213
Report Number2020394-2020-21039
Device Sequence Number17073467
Product Code DQY
UDI-Device Identifier00801741063060
UDI-Public(01)00801741063060
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQ5084
Device Catalogue NumberCQ5084
Device Lot NumberRECW0330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;